# SDR UPS01836882

- Difficulty date: September 8, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R1 DOOR UPPER FWD CORNER HAS A CRACK INDICATION APPROX .500 IN LENGTH. PERFORMED HFEC IAW DC8 SRM 06-10-001. REMOVED DAMAGE IAW DC8 SRM 53-2-0. FABBED DOUBLER, TRIPLER  & FLR IAW DC8 SRM 53-2-0. INSTALLED IAW DC8 SRM 53-2-0 & 51-1-20D.
